Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 16 Associative rings and algebras"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 61.

Article

Braden, H. W. and Gorsky, A. and Odesskii, A. and Rubtsov, V. (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

Burke, Kevin and Prest, Mike (2002) The Ziegler and Zariski spectra of some domestic string algebras. Algebras and Representation Theory, 5 (3). pp. 211-234. ISSN 1572-9079

Crivei, Septimiu and Prest, Mike and Reynders, Geert (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812

Dodson, CTJ (2014) A review of some recent work on hypercyclicity. Balkan Journal of Geometry and Its Applications, 19 (1). pp. 22-41. ISSN 1843-2875

Garkusha, Grigory and Prest, Mike (2005) Triangulated categories and the Ziegler spectrum. Algebras and Representation Theory, 8 (4). pp. 499-523. ISSN 1386-923X

Ginzburg, V and Gordon, I G and Stafford, J T (2009) Dierential operators and Cherednik algebras. Selecta Math., 14. pp. 629-666. ISSN 1022-1824

Gordon, I. and Stafford, J. T. (2006) Rational Cherednik algebras and Hilbert schemes. II: representations and sheaves. Duke Mathematical Journal, 132 (1). pp. 73-135. ISSN 0012-7094

Gordon, I. and Stafford, J.T. (2005) Rational Cherednik algebras and Hilbert schemes. Advances in Mathematics, 198 (1). pp. 222-274. ISSN 0001-8708

Grbić, Jelena and Wu, Jie (2006) Natural transformations of tensor algebras and representations of combinatorial groups. Algebraic and Geometric Topology, 6. pp. 2189-2228. ISSN 1472-2747

Hovey, Mark and Lockridge, Keir and Puninski, Gena (2007) The generating hypothesis in the derived category of a ring. Mathematische Zeitschrift, 256 (4). pp. 789-800. ISSN 1432-1823

Karagueuzian, Dikran B. and Symonds, Peter (2007) The module structure of a group action on a polynomial ring: A finiteness theorem. Journal of the American Mathematical Society, 20 (4). pp. 931-967. ISSN 1088-6834

Keeler, D. S. and Rogalski, D. and Stafford, J. T. (2005) Naïve noncommutative blowing up. Duke Mathematical Journal, 126 (3). pp. 491-546. ISSN 0012-7094

Mike, Prest and Gena, Puninski (2004) One-sided indecomposable pure-injective modules over string algebras. Colloq. Math., 101 (1). pp. 89-112. ISSN 0010-1354

Nevins, T.A. and Stafford, J.T. (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

Odesskii, Alexander and Sokolov, Vladimir (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

Prest, Mike (2005) Ideals in mod-R and the ω-radical. Journal of the London Mathematical Society, 71 (2). pp. 321-334. ISSN 0024-6107

Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

Prest, Mike and Puninski, Gena (2002) Krull-Gabriel dimension of 1-domestic string algebras. Algebras and Representation Theory. ISSN 1386-923X (In Press)

Prest, Mike and Puninski, Gennadi (2002) Pure injective envelopes of finite length modules over a generalized Weyl algebra. Journal of Algebra, 251 (1). pp. 150-177. ISSN 0021-8669

Prest, Mike and Wisbauer, Robert (2004) Finite presentation and purity in categories σ[M]. Colloq. Math., 99. pp. 189-202. ISSN 0010-1354

Puninski, Gennadi (2004) Superdecomposable pure injective modules exist over some string algebras. Proceedings of the Americal Mathematical Society, 132 (7). pp. 1891-1898. ISSN 0002-9939

Puninski, Gennadi and Puninskaya, Vera and Toffalori, Carlo (2006) Superdecomposable pure-injective modules and integral group rings. Journal of the London Mathematical Society, 73 (1). pp. 48-64. ISSN 0024-6107

Puninski, Gennadi and Rothmaler, Philipp (2004) When every finitely generated flat module is projective. Journal of Algebra, 277 (2). pp. 542-558. ISSN 0021-8693

Rogalski, D. and Stafford, J T (2009) A class of noncommutative projective surfaces. Proc London Math Soc, 99. pp. 100-144. ISSN 1749-9097

Voronov, Theodore (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

MIMS Preprint

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2017) On the spectra of finite type algebras. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2017) On the spectra of finite type algebras. [MIMS Preprint]

Bazlov, Y and Berenstein, A (2012) Cocycle twists and extensions of braided doubles. [MIMS Preprint]

Bazlov, Y and Berenstein, A and Mcgaw, A (2014) Twists of rational Cherednik algebras. [MIMS Preprint]

Bridge, Philip (2012) Sheaves as essentially algebraic objects. [MIMS Preprint]

Crivei, Septimiu and Prest, Mike and Torrecillas, Blas (2009) Covers in finitely accessible categories. [MIMS Preprint]

Dubrovin, Nikolay and Puninski, Gena (2006) Classifying projective modules over some semilocal rings. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Reconstructing projective schemes from Serre subcategories. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Torsion classes of finite type and spectra. [MIMS Preprint]

Kuber, Amit (2013) Grothendieck Rings of Theories of Modules. [MIMS Preprint]

MacQuarrie, J.W. (2009) Green Correspondence for virtually pro-p groups. [MIMS Preprint]

MacQuarrie, J.W. (2009) Modular representations of profinite groups. [MIMS Preprint]

Mehdi, Akeel Ramadan (2012) Purity relative to classes of finitely presented modules. [MIMS Preprint]

Premet, Alexander (2010) Modular representations and finite W-algebras. [MIMS Preprint]

Prest, Mike (2008) Definable Additive Categories (conference talk). [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Pure-injective modules. [MIMS Preprint]

Prest, Mike (2006) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike (2008) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) Locally Finitely Presented Categories of Sheaves of Modules. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) On sheafification of modules. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Pure-injectivity and model theory for G-sets. [MIMS Preprint]

Rogalski, D. and Stafford, J T (2007) A class of noncommutative projective surfaces. [MIMS Preprint]

Sandling, Robert (2011) Centralisers in the unit group of the Steenrod algebra. [MIMS Preprint]

Sandling, Robert (2011) Endomorphisms of the Steenrod algebra and of its odd subalgebra. [MIMS Preprint]

Sandling, Robert (2011) The lattice of column 2-regular partitions in the Steenrod algebra. [MIMS Preprint]

Sandling, Robert (2011) A presentation of the Steenrod algebra using Kristensen's operator. [MIMS Preprint]

l'Innocente, Sonia and Prest, Mike (2006) Rings of definable scalars of Verma modules. [MIMS Preprint]

Book Section

Prest, Mike (2003) Model theory and modules. In: Handbook of Algebra. Elsevier, pp. 227-253. ISBN 0-444-51264-0

Conference or Workshop Item

Dodson, CTJ (2012) A review of some recent work on hypercyclicity. In: Workshop celebrating the 65 birthday of L. A. Cordero, 27-29 June 2012, Santiago de Compostela, Spain. (Unpublished)

Book

Puninski, G. (2001) Serial Rings. Kluwer Academic Publishers. ISBN 0792371879

This list was generated on Sun Sep 23 01:00:22 2018 BST.